Ask The Doctor > Questions & Answers > Irregular Cycles, Stress, Tiredness and Loss of Weight

Irregular Cycles, Stress, Tiredness and Loss of Weight

Patient: Hi,I’m 30yrs female. I’ve been feeling weird with multiple symptoms. Do bear with me as i state my condition. Been to several docs and driving me crazy. Generally, I get tired more easily then previously and others. I’ve observed that my menses has suddenly been irregular. Previously it has been 28day cycle, but for the past 2 cycles it has increased to 34days and lastest was 37days. The menses period also lasts very long, up to 12 days. I had bad cramps for about 5 days before this cycle began with all the other pms. I had terrible cramps during the period as well despite taking painkillers. On top of that, i had headache, nausea and vormitted more than 5 times. I went for ultrasound, but everything is fine. A few days later went to another doctor who gave me a jab cos my vormit was bad. Now is my 12 cylce day, no cramps but i’m still having nausea. As i’m trying to conceive, i chart my bbt and observed that my body temperature is very low about 36.0-36.3 deg. I do get depressed, stress and can’t concentrate properly. Currently, I’m diagnosed with Irritational Bowel Syndrome and Mitral Valve Prolapse. I do have gastric too. I used to have high cholestrol but it was reduced after taking statin. And my BMI is about 17.7, with difficulties in gaining weight. With these, do you think there’s anything wrong with me or should i consult doc for any tests to be carried out? i’m really feeling so tired, even if standing for a while. And i cant face the PC to do work (despite reducing the brightness)as i really feel giddy and nausea. Really hope you can help. Many Thanks!

 

 

Doctor: Your symptoms of fatigue, giddiness and decreased appetite may be related to the low hemoglobin level. There is also a p ossibility of your dizziness being related to the MVP in which case you should visit your family doctor who may prescribe a drug from the beta blocker group to control these symptoms. You should avoid stress thorough activities such as meditation and relaxation therapy. Morning walks will also help reduce stress.Your complains of irregular cycles are likely due to stress and poor nutrition, which cause a disturbance in the natural chain of hormonal events that manage menstruation. Increased blood loss during menstruation will decrease the hemoglobin levels in your blood. I suggest you develop an IBS suitable dietary habits, taking care of what you eat along with how you eat to adjust with your gastric problems and control weight loss. I wish you all the best and a prompt recovery!Your symptoms of fatigue, giddiness and decreased appetite may be related to the low hemoglobin level. There is also a possibility of your dizziness being related to the MVP in which case you shouldvisit your Family doctor who may prescribe a drug from the beta blocker group to control these symptoms. You should avoid stress thorough activities such as meditation and relaxation therapy. Morningwalks will also help reduce stress.Your complains of irregular cycles are likely due to stress and poor nutrition, which cause a disturbance in the natural chain of hormonal events that manage menstruation. Increased blood loss duringmenstruation will decrease the hemoglobin levels in your blood. I suggest you develop an IBS suitable dietary habits, taking care of what you eat along with how you eat to adjust with your gastric problemsand control weight loss. I wish you all the best!

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment